欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  15 篇文章
     
     
 
Approximate Solution of the Singular-Perturbation Problem on Chebyshev-Gauss Grid

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 4 Page: 209-218
       
 
General Solution of Generalized (2+1)–Dimensional Kadomtsev-Petviashvili (KP) Equation by Using the  –Expansion Method

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 4 Page: 219-225
       
 
Solution of the Generalized Abel Integral Equation by Using Almost Bernstein Operational Matrix

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 4 Page: 226-234
       
 
Analytical Solution of Two Extended Model Equations for Shallow Water Waves by He’s Variational Iteration Method

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 4 Page: 235-239
       
 
A Look at the Tool of BYRD and NOCEDAL

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 4 Page: 240-246
       
 
Chebyshev Approximate Solution to Allocation Problem in Multiple Objective Surveys with Random Costs

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 4 Page: 247-251
       
 
A New Preconditioner with Two Variable Relaxation Parameters for Saddle Point Linear Systems with Highly Singular(1,1) Blocks

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 4 Page: 252-255
       
 
Context-Dependent Data Envelopment Analysis with Interval Data

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 4 Page: 256-263
       
 
An Upwind Finite Volume Element Method for Nonlinear Convection Diffusion Problem

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 4 Page: 264-270
       
 
Bringing out Fluids Experiments from Laboratory to In Silico – A Journey of Hundred Years

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 4 Page: 271-280